×

zbMATH — the first resource for mathematics

Distributions sur un groupe localement compact et applications à l’étude des représentations des groupes \(p\)-adiques. (French) Zbl 0128.35701

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BOURBAKI (Nicolas) . - Espaces vectoriels topologiques , t. 1 et 2, Paris, Hermann, 1953 (Act. scient. et ind., 1189 ; Éléments de Mathématique, 15); t. 3, 4 et 5, Paris, Hermann, 1955 (Act. scient. et ind., 1229 ; Éléments de Mathématique, 18). · Zbl 0042.35302
[2] BOURBAKI (Nicolas) . - Groupes et algèbres de Lie , Chap. 1: Algèbres de Lie, Paris, Hermann, 1960 (Act. scient. et ind., 1285 ; Éléments de Mathématique, 26). Zbl 0199.35203 · Zbl 0199.35203
[3] BRUHAT (François) . - Sur les représentations induites des groupes de Lie , Bull. Soc. math. Fr., t. 84, 1956 , p. 97-205. Numdam | MR 18,907i | Zbl 0074.10303 · Zbl 0074.10303
[4] CHEVALLEY (Claude) . - Sur certains groupes simples , Tohoku math. J., Series 2, t. 7, 1955 , p. 14-66. Article | MR 17,457c | Zbl 0066.01503 · Zbl 0066.01503
[5] DIEUDONNÉ (J.) et SCHWARTZ (L.) . - La dualité dans les espaces (F) et (LF) , Ann. Inst. Fourier Grenoble, t. 1, 1949 , p. 61-101. Numdam | MR 12,417d | Zbl 0035.35501 · Zbl 0035.35501
[6] EELLS (James) . - Geometric aspects of currents and distributions , Proc. Nat. Acad. Sc. U. S. A., t. 41, 1955 , p. 493-496. MR 17,404d | Zbl 0065.32702 · Zbl 0065.32702
[7] EHRENPREIS (Léon) . - Theory of distributions for locally compact spaces . Providence, American mathematical Society, 1956 (Memoirs of the American mathematical Society, 21). MR 20 #4778 | Zbl 0072.13004 · Zbl 0072.13004
[8] GLEASON (A. M.) . - The structure of locally compact groups , Duke math. J., t. 18, 1951 , p. 85-104. Article | MR 12,589a | Zbl 0044.01901 · Zbl 0044.01901
[9] GLUSKOV (B. M.) . - Algèbre de Lie d’un groupe localement compact [en russe] , Uspekhi Mat. Nauk SSSR, t. 12, 1957 , p. 137-142.
[10] GODEMENT (Roger) . - A theory of spherical functions , I., Trans. Amer. math. Soc., t. 73, 1952 , p. 496-556. MR 14,620c | Zbl 0049.20103 · Zbl 0049.20103
[11] GROTHENDIECK (Alexander) . - Sur la complétion du dual d’un espace localement convexe , C. R. Aad. Sc., t. 230, 1950 , p. 605-606. Zbl 0034.37401 · Zbl 0034.37401
[12] GROTHENDIECK (Alexander) . - Sur les espaces (F) et (LF) , Summa Brasil. Math., t. 3, 1954 , p. 57-121. Zbl 0058.09803 · Zbl 0058.09803
[13] GROTHENDIECK (Alexander) . - Produits tensoriels topologiques et espaces nucléaires . Providence, American mathematical Society, 1955 (Memoirs of the American mathematical Society, 16). Zbl 0064.35501 · Zbl 0064.35501
[14] IWASAWA (Kenkichi) . - On some types of topological groups , Annals of Math., Series 2, t. 50, 1949 , p. 507-558. MR 10,679a | Zbl 0034.01803 · Zbl 0034.01803
[15] LASHOF (Richard) . - Lie algebras of locally compact groups , Pacific J. Math., t. 7, 1957 , p. 1145-1162. Article | MR 19,1064a | Zbl 0081.02204 · Zbl 0081.02204
[16] LEFSCHETZ (Salomon) . - Algebraic topology , New-York, American mathematical Society, 1942 (Amer. math. Soc. Coll. Publ., 27). MR 4,84f | Zbl 0061.39302 · Zbl 0061.39302
[17] MACKEY (George W.) . - On induced representations of groups , Amer. math. J., t. 73, 1951 , p. 576-592. MR 13,106d | Zbl 0045.30305 · Zbl 0045.30305
[18] MAUTNER (F. I.) . - Spherical functions over \?-adic fields , I., Amer math. J,, t. 80, 1958 , p. 441-457. MR 20 #82 | Zbl 0092.12501 · Zbl 0092.12501
[19] MONTGOMERY (D.) and ZIPPIN (L.) . - Topological transformation groups , New-York, Interscience Publishers, 1955 (Interscience Tracts in pure and applied Mathematics, 1). MR 17,383b | Zbl 0068.01904 · Zbl 0068.01904
[20] ONO (Takashi) . - Sur les groupes de Chevalley , J. Math. Soc. Japan, t. 10, 1958 , p. 307-313. Article | MR 20 #7076 | Zbl 0085.01705 · Zbl 0085.01705
[21] REE (Rimhak) . - On some simple groups defined by C. Chevalley , Trans. Amer. math. Soc., t. 84, 1957 , p. 392-400. MR 19,247d | Zbl 0078.01603 · Zbl 0078.01603
[22] RISS (J.) . - Éléments de calcul différentiel et théorie des distributions sur les groupes abéliens localement compacts , Acta Math., t. 89, 1953 , p. 45-105. MR 14,949b | Zbl 0050.11203 · Zbl 0050.11203
[23] SCHWARTZ (Laurent) . - Théorie des distributions , t. 1, 2e éd., Paris, Hermann, 1957 (Act. scient. et ind., 1091 = 1245; Publ. Inst. Math. Univ. Strasbourg, 9). Zbl 0078.11003 · Zbl 0078.11003
[24] SCHWARTZ (Laurent) . - Théorie des noyaux , Proceedings of the International congress of Mathematicians [ 1950 , Cambridge], vol. 1, p. 220-230. Prov. Amer. math. Soc., 1952 . Zbl 0048.35102 · Zbl 0048.35102
[25] STEINBERG (R.) . - Variations on a theme of Chevalley , Pacific J. of Math., t. 9. 1959 , p. 875-891. Article | MR 22 #79 | Zbl 0092.02505 · Zbl 0092.02505
[26] WEIL (André) . - L’intégration dans les groupes topologiques et ses applications , Paris, Hermann, 1940 (Act. scient. et ind., 869; Publ. Inst. Math. Clermont-Ferrand, 4). Zbl 0063.08195 | JFM 66.1205.02 · Zbl 0063.08195
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.